# SDR SWAA2022032812393

- Difficulty date: December 26, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PAN AFT BRACKET CRACKED AFT SERVICE DOOR / REMOVED LOWER PAN AFT BRACKET; AFT SERVICE DOOR AND REPLACED WITH NEW PER SRM 51-40-02.
